The Open UniversitySkip to content

On questions of Fatou and Eremenko

Rippon, P.J. and Stallard, G.M. (2005). On questions of Fatou and Eremenko. Proceedings of the American Mathematical Society, 133(4) pp. 1119–1126.

Full text available as:
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (152kB)
DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


Let $f$ be a transcendental entire function and let $I(f)$ be the set of points whose iterates under $f$ tend to infinity. We show that $I(f)$ has at least one unbounded component. In the case that $f$ has a Baker wandering domain, we show that $I(f)$ is a connected unbounded set.

Item Type: Article
ISSN: 1088-6826
Extra Information: Some of the symbols may not have transferred correctly into this bibliographic record. (First published in Proceedings of the American Mathematical Society in volume 133, issue 4, 2005, published by the American Mathematical Society)
Keywords: trascendental entire function; escaping set
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 3840
Depositing User: Gwyneth Stallard
Date Deposited: 06 Jul 2006
Last Modified: 05 Oct 2016 06:33
Share this page:


Scopus Citations

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340